# SDR SWAA2021081096845

- Difficulty date: July 20, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIONTAL STABILIER INSPAR RIB AT STABILIER STATION 129.50 4TH VERTICAL STIFFENER IS CRACKED. ; / [01] PERFORMED CUT OUT IN 4TH VERTICAL STIFFENER STAB INSPAR RIB AT STA 129.50; IAW SRM 55-10-09-2R-4; [02] REQ NDI FOR FREE CRACK CONDITION; AND ALL HOLE AROUND REPAIR AREA IAW SRM 55-10-09-2R-4 REPAIR 4; [03] VERIFIED DAMAGE REMOVAL STEP 1; [04] HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; 1 (EA) CRACK NOTED AT CUT OUT AREA; MARKED END OF CRACK . EQUIP ID#: IS000450 S/N: N500D000M120071; [05] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104;10] FABRICATED REPAIR PARTS -1 T SECTION FROM MAT 60-5872-7075-T6511 LOT# 1463618-1 -2 REPAIR ANGLE FROM MAT BAC 1490-2793 7075-T62 LOT# 1449279-1 -3 SHIMS 2EA FROM MAT .020' 7075-T6 LOT# J000046012 IAW SRM 55-10-09-2R-4 REPAIR 4 OK TREAT AND PRIMER; [11] VERIFIED FABRICATION OF REPAIR PARTS IN STEP 10 PER SRM. VERIFIED OK TO APPLY CONVERSION COATING AND PRIMER.; [12] APPLIED CHEMICAL CONVERSION COATING AND PRIMED REPAIR PARTS AND REWORKED AREA AT L/H HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50 4TH VERTICAL STIFFENER PER SRM 55-10-09-2R-4 STEP 4 K;L. OK TO INSTALL REPAIR PARTS;
